RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 3, Pages 36–52 (Mi izv787)  

This article is cited in 23 scientific papers (total in 23 papers)

On equivariant Grothendieck cohomology of a real algebraic variety, and its applications

V. A. Krasnov


Abstract: New results on equivariant cohomology of a real algebraic variety are proved; in particular, the first spectral sequence is computed. These results are applied to prove analogs of the Harnack–Thom inequality and to study relations between characteristic classes.

Full text: PDF file (837 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:3, 461–477

Bibliographic databases:

UDC: 513.6+517.6
MSC: Primary 14F20; Secondary 18G40
Received: 10.04.1993

Citation: V. A. Krasnov, “On equivariant Grothendieck cohomology of a real algebraic variety, and its applications”, Izv. RAN. Ser. Mat., 58:3 (1994), 36–52; Russian Acad. Sci. Izv. Math., 44:3 (1995), 461–477

Citation in format AMSBIB
\Bibitem{Kra94}
\by V.~A.~Krasnov
\paper On~equivariant Grothendieck cohomology of a real algebraic variety, and its applications
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 3
\pages 36--52
\mathnet{http://mi.mathnet.ru/izv787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286838}
\zmath{https://zbmath.org/?q=an:0843.14024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..461K}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 3
\pages 461--477
\crossref{https://doi.org/10.1070/IM1995v044n03ABEH001608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RQ68000002}


Linking options:
  • http://mi.mathnet.ru/eng/izv787
  • http://mi.mathnet.ru/eng/izv/v58/i3/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “The cohomological Brauer group of a real algebraic variety”, Izv. Math., 60:5 (1996), 933–962  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Krasnov, “The equivariant cohomology groups of a real algebraic surface and their applications”, Izv. Math., 60:6 (1996), 1193–1217  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Krasnov, “Picard and Lefschetz numbers of real algebraic surfaces”, Math. Notes, 63:6 (1998), 747–751  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. Math., 62:4 (1998), 695–721  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Krasnov, “Real algebraic GM-varieties”, Izv. Math., 62:3 (1998), 465–491  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Krasnov, “The etale and equivariant cohomology of a real algebraic variety”, Izv. Math., 62:5 (1998), 1013–1034  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. A. Krasnov, “Real algebraic varieties without real points”, Izv. Math., 63:4 (1999), 757–790  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. A. Krasnov, “Albanese homomorphism of the Chow group of 0-cycles of a real algebraic variety”, Math. Notes, 65:1 (1999), 64–69  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. A. Krasnov, “On the fundamental homology classes of a real algebraic variety”, Math. Notes, 66:2 (1999), 171–173  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. V. A. Krasnov, “The Bloch–Ogus spectral sequence of a real algebraic variety”, Math. Notes, 66:3 (1999), 306–309  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. V. A. Krasnov, “Analogues of the Harnack–Thom inequality for a real algebraic surface”, Izv. Math., 64:5 (2000), 915–937  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. R. Sujatha, J. van Hamel, “Level and Witt groups of real Enriques surfaces”, Pacific J Math, 196:1 (2000), 243  crossref  mathscinet  zmath  isi  elib
    14. Degtyarev A., Itenberg I., Kharlamov V., “Real Enriques surfaces”, Real Enriques Surfaces, Lecture Notes in Mathematics, 1746, 2000, VII  isi
    15. V. A. Krasnov, “Real Algebraically Maximal Varieties”, Math. Notes, 73:6 (2003), 806–812  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. V. A. Krasnov, “The Nikulin Congruence for Four-Dimensional $M$-Varieties”, Math. Notes, 76:2 (2004), 191–199  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. V. A. Krasnov, “On the Algebraic Cohomology of Real Algebraic $M$-Varieties”, Math. Notes, 76:6 (2004), 796–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. V. A. Krasnov, “On the Fano Surface of a Real Cubic $M$-Threefold”, Math. Notes, 78:5 (2005), 662–668  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. Matthias Franz, Volker Puppe, “Steenrod squares on conjugation spaces”, Comptes Rendus Mathematique, 342:3 (2006), 187  crossref
    20. V. A. Krasnov, “Real algebraic varieties and cobordism”, Izv. Math., 71:3 (2007), 573–601  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    21. V. A. Krasnov, “Fano Surfaces of Real Quartics”, Math. Notes, 81:1 (2007), 72–84  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    22. V. A. Krasnov, “The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold”, Math. Notes, 84:3 (2008), 356–362  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    23. V. A. Krasnov, “On a classical correspondence of real K3 surfaces”, Izv. Math., 82:4 (2018), 662–693  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:313
    Full text:78
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019